# SDR JVYR20171205001

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: General aviation
- Aircraft: N9282Q
- Make and model: Beech E-55
- Aircraft serial: TE842
- Aircraft time: 3,534 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 4150001
- Part serial: 7032
- Condition: Failed
- Location: Fuel System
- Part time: 100 hours, 100 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP FAILED TO OPERATE FOR ENGINE STARTING.
